American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(35B50) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 1 to 30 of 49 found      Go to page: 1 2

[1] Jinju Xu and Lu Xu. Gradient estimates of mean curvature equations with semi-linear oblique boundary value problems. Proc. Amer. Math. Soc.
Abstract, references, and article information   
View Article: PDF

[2] Seonghak Kim. On a gradient maximum principle for some quasilinear parabolic equations on convex domains. Proc. Amer. Math. Soc. 145 (2017) 1203-1208.
Abstract, references, and article information   
View Article: PDF

[3] Ahmed Alsaedi, Bashir Ahmad and Mokhtar Kirane. Maximum principle for certain generalized time and space fractional diffusion equations. Quart. Appl. Math. 73 (2015) 163-175. MR 3322729.
Abstract, references, and article information
View Article: PDF

[4] Gershon Kresin and Vladimir Maz’ya. Criteria for Invariance of Convex Sets for Linear Parabolic Systems. Contemporary Mathematics 653 (2015) 227-241.
Book volume table of contents
View Article: PDF

[5] Cristian Enache. Necessary conditions of solvability and isoperimetric estimates for some Monge-Amp\`ere problems in the plane. Proc. Amer. Math. Soc. 143 (2015) 309-315.
Abstract, references, and article information   
View Article: PDF

[6] Marius Ghergu. Singular elliptic systems of Lane-Emden type. Contemporary Mathematics 595 (2013) 253-262.
Book volume table of contents   
View Article: PDF

[7] Lucio Damascelli, Francesca Gladiali and Filomena Pacella. A symmetry result for semilinear cooperative elliptic systems. Contemporary Mathematics 595 (2013) 187-204.
Book volume table of contents   
View Article: PDF

[8] Gershon Kresin and Vladimir Maz’ya. Maximum Principles and Sharp Constants for Solutions of Elliptic and Parabolic Systems. Math. Surveys Monogr. 183 (2012) MR 2962313.
Book volume table of contents   

[9] A. I. Nazarov and N. N. Ural′tseva. The Harnack inequality and related properties for solutions of elliptic and parabolic equations with divergence-free lower-order coefficients. St. Petersburg Math. J. 23 (2012) 93-115. MR 2760150.
Abstract, references, and article information   
View Article: PDF

[10] Xiangsheng Xu. Logarithmic up bounds for solutions of elliptic partial differential equations. Proc. Amer. Math. Soc. 139 (2011) 3485-3490. MR 2813380.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[11] Francisco Fontenele. Heinz type estimates for graphs in Euclidean space. Proc. Amer. Math. Soc. 138 (2010) 4469-4478. MR 2680071.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[12] Xing Liang, Xiaotao Lin and Hiroshi Matano. A variational problem associated with the minimal speed of travelling waves for spatially periodic reaction-diffusion equations. Trans. Amer. Math. Soc. 362 (2010) 5605-5633. MR 2661490.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[13] Lawrence Christopher Evans. A strong maximum principle for parabolic systems in a convex set with arbitrary boundary. Proc. Amer. Math. Soc. 138 (2010) 3179-3185. MR 2653943.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[14] Pan Liu and Hairong Yuan. Uniqueness and instability of subsonic-sonic potential flow in a convergent approximate nozzle. Proc. Amer. Math. Soc. 138 (2010) 1793-1801. MR 2587464.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[15] Phan Van Tuôc. Global existence of solutions to Shigesada-Kawasaki-Teramoto cross-diffusion systems on domains of arbitrary dimensions. Proc. Amer. Math. Soc. 135 (2007) 3933-3941. MR 2341943.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[16] Hans-Christoph Grunau and Guido Sweers. Regions of positivity for polyharmonic Green functions in arbitrary domains. Proc. Amer. Math. Soc. 135 (2007) 3537-3546. MR 2336568.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[17] Stefano Pigola, Marco Rigoli and Alberto G. Setti. Maximum principles on Riemannian manifolds and applications. Memoirs of the AMS 174 (2005) MR 2116555.
Book volume table of contents   

[18] Adam M. Oberman. A convergent difference scheme for the infinity Laplacian: construction of absolutely minimizing Lipschitz extensions. Math. Comp. 74 (2005) 1217-1230. MR 2137000.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[19] Gunnar Aronsson, Michael G. Crandall and Petri Juutinen. A tour of the theory of absolutely minimizing functions. Bull. Amer. Math. Soc. 41 (2004) 439-505. MR 2083637.
Abstract, references, and article information   
View Article: PDF

[20] Filippo Gazzola, Hans-Christoph Grunau and Enzo Mitidieri. Hardy inequalities with optimal constants and remainder terms. Trans. Amer. Math. Soc. 356 (2004) 2149-2168. MR 2048513.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[21] M. Lucia and S. Prashanth. Strong comparison principle for solutions of quasilinear equations. Proc. Amer. Math. Soc. 132 (2004) 1005-1011. MR 2045415.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[22] Donatella Danielli, Nicola Garofalo and Duy-Minh Nhieu. On the best possible character of the $L^Q$ norm in some a priori estimates for non-divergence form equations in Carnot groups. Proc. Amer. Math. Soc. 131 (2003) 3487-3498. MR 1991760.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[23] Michael G. Crandall and Jianying Zhang. Another way to say harmonic. Trans. Amer. Math. Soc. 355 (2003) 241-263. MR 1928087.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[24] Jerome A. Goldstein and Qi S. Zhang. Linear parabolic equations with strong singular potentials. Trans. Amer. Math. Soc. 355 (2003) 197-211. MR 1928085.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[25] Andrea Bonfiglioli and Ermanno Lanconelli. Maximum principle on unbounded domains for sub-Laplacians: A potential theory approach. Proc. Amer. Math. Soc. 130 (2002) 2295-2304. MR 1896411.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[26] Arrigo Cellina. On the strong maximum principle. Proc. Amer. Math. Soc. 130 (2002) 413-418. MR 1862120.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[27] Philippe Clément and Guido Sweers. Uniform anti-maximum principle for polyharmonic boundary value problems. Proc. Amer. Math. Soc. 129 (2001) 467-474. MR 1800235.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[28] Weak solutions, part I. Courant Lecture Notes 1 (2000) 47-65.
Book volume table of contents
View Article: PDF

[29] Harmonic functions. Courant Lecture Notes 1 (2000) 1-23.
Book volume table of contents
View Article: PDF

[30] Maximum principles. Courant Lecture Notes 1 (2000) 25-45.
Book volume table of contents
View Article: PDF


Results: 1 to 30 of 49 found      Go to page: 1 2


Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia